When Botox was finally approved by the FDA for crow's feet a few months ago the recommended dose was 12 units per side. 3 units per side may soften the wrinkles but may not remove them. It is also possible that the very small dose will only give a short term effect.
Botox in low doses typically does not last very long. It hits a max at 2 weeks out and then slowly dissipates beginning approximately a month after that. The appearance should return to normal in about a month and will probably be gone completely at 2 months. Good luck!
Botox usually last 3-4 months when injected the correct amount to see a full result, if you were under-dosed, the results will last a shorter time, about 1-2 months
Botox in the crows feet can smooth out the wrinkles by your eyes. It can also lift the lateral brow depending on where it is injected.
3 units is a very small dose and likely will give a minimal effect. Standard dose.is around ten units or more. It does take at least five days to see any results and ten days for maximum effect. If at ten days out you are still not happy with the results, go see your treating physician and let them evaluate it. Rarely can an issue like this.not be fixed.
The typical dosage for treatment of crow's feet is 10-12 units per side. What may be happening in your case is that the 3 units is only partially treating your wrinkles, therefore leaving a "terrible" looking transition between the treated and untreated areas.
Such a low dose is unlikely to last the typical 3 months of a full dose. However, it may be worthwhile to be evaluated by an experienced physician as usually there are ways to "touch up" Botox results which may be less than satisfactory.
Botox generally lasts about 4 months and perhaps a little less around the eyes. If you are unhappy with the injection results I would suggest you returning to your treating physician for evaluation and correction.
Botox typically lasts about three to five months, though you will notice it dissipating sooner than that.
Botox typically lasts 3 months, but you will notice it wearing off a little sooner. 3U total should have done very little. The more units you use around the eye, the longer the duration of effect. I suggest speaking to your injector if you are unhappy. I wish you the best of luck, Dr. Emer.
Neurotoxin (Botox, Dysport, Xeomin) should all last about 3 to 5 months for the Crow's feet. For some patients, it goes away more quickly, for other it lasts longer. The teaching is to inject a centimeter away from the edge of the orbital bone. Some injectors inject in one location per side, some in more than one. I like to tailor my number of injections to the individual's lines. Our wrinkles are all different.
In general, 3 units per side is a very low dose and won't last long for most patients. If you are young and have only 1-2 little wrinkles on each side, it might be the correct dose. I mean, I just injected 5 units TOTAL into a young female patient's forehead - she has a very petite forehead.
I'm not sure why your eyes "look terrible". If I was your doctor, I would certainly want to hear from you.
3 units of Botox to the crow's feet is barely anything. I would not be surprised if you don't see any results at all. If your treatment was recently then the terrible appearance of your eyes might be related to the injection process. If the Botox has indeed taken effect and is responsible for your unwanted result then don't worry, with that low a dose the effects should probably be gone within a month or two. Hope this helps answer your question!